# SDR 2008UALA02539

- Difficulty date: April 30, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 36,961 hours, 10,246 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Dirty
- Location: Cooling Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT EQUIPMENT OVERHEAT LIGHT.  FOUND EQUIPMENT FAN SYSTEM FILTER DIRTY.  REPLACED EQUIPMENT COOLING FAN FILTER, OPS NORMAL.
